| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report their device would not complete the boot up cycle.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the device and was able to verify and duplicate the reported issue.The cause of the reported issue was determined to be a loose connection on the the display interface.Reseating this connection resolved the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description